# SDR 07FDEA03685

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082758
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 500,  RBL 28 - 42, HOLES ARE CORRODED UNDERNEATH FROM PREVIOUS REPAIR WITH NO TREAT AND PRIME REMOVED CORROSION FROM DAMAGED AREA, REF SRM 53-10-1.  REMOVED DAMAGED AREA REF DWG SR27-53-034 REV F, ORIGINAL THICKNESS .125, REMAINING THICKNESS .095", MATERIAL LOSS .030.  OUT OF LIMITS REF SRM 53-10-1.  FABRICATED T ANGLE AND REPAIR ANGLES REF SR 27-53-034 REV F, REPAIR ANGLES  SENT OUT FOR HEAT TREAT AND CAD PLATE TREATED AND PRIMED REF 51-10-2.  REMOVED AND REINSTALLED FASTENERS FROM SEAT TRACKS AND SEAT TRACK STRAPS, STA 462-520 RBL 24.5 - 48".  INSTALLED T- ANGLE AND REPAIRS ANGLES REF DRAWING SR27-53-034.
